# SDR DALA2023050403465

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,137 hours, 9,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 SHOW MESSAGE ON FAP CHECK DOOR PRESSURE AND CHECK SLIDE PRESSURE AT DOOR 3L. CORRECTIVE ACTION: REMOVED AND REPLACED DEU B 300RH5 AND DEU 308RH5. PERFORMED POWER-UP TEST OF THE CIDS, TEST IS GOOD. (2749714)
